# SDR ASAA0956813

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 12,825 hours, 3,750 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Delaminated
- Location: Hf Comm
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF ANTENNA POSSIBLY DELAMINATING. BLACK SHOWING. REMAINDER IS GRAY.  TOPCOAT IS MISSING ON LT SIDE OF ANTENNA.  ALSO CAPCOAT EROSION MISSING WITH FIBERGLASS SHOWING.  ACCOMPLISHED EA 5530-01146. ACCOMPLISHED EA 5530-01146.  PAINTED EROSION COATING ON ANTENNA IAW SRM 51-20-08.
